A unified analysis of algebraic flux correction schemes for convection–diffusion equations

Gabriel R. Barrenechea, Volker John, Petr Knobloch, Richard Rankin

Research output: Journal PublicationArticlepeer-review

20 Citations (Scopus)

Abstract

Recent results on the numerical analysis of algebraic flux correction (AFC) finite element schemes for scalar convection–diffusion equations are reviewed and presented in a unified way. A general form of the method is presented using a link between AFC schemes and nonlinear edge-based diffusion schemes. Then, specific versions of the method, that is, different definitions for the flux limiters, are reviewed and their main results stated. Numerical studies compare the different versions of the scheme.

Original languageEnglish
Pages (from-to)655-685
Number of pages31
JournalSeMA Journal
Volume75
Issue number4
DOIs
Publication statusPublished - Dec 2018

Keywords

  • Algebraic flux correction
  • Comparison of limiters
  • Discrete maximum principle
  • Edge diffusion
  • Steady-state convection-diffusion equation

ASJC Scopus subject areas

  • Applied Mathematics
  • Modelling and Simulation
  • Numerical Analysis
  • Control and Optimization

Fingerprint

Dive into the research topics of 'A unified analysis of algebraic flux correction schemes for convection–diffusion equations'. Together they form a unique fingerprint.

Cite this